Equimorphisms, and quasiconformal mappings of the absolute
Doklady Akademii Nauk, Tome 194 (1970) no. 5, pp. 1006-1009
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_5_a4,
author = {D. A. De Spiller},
title = {Equimorphisms, and quasiconformal mappings of the absolute},
journal = {Doklady Akademii Nauk},
pages = {1006--1009},
year = {1970},
volume = {194},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a4/}
}
D. A. De Spiller. Equimorphisms, and quasiconformal mappings of the absolute. Doklady Akademii Nauk, Tome 194 (1970) no. 5, pp. 1006-1009. http://geodesic.mathdoc.fr/item/DAN_1970_194_5_a4/